Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Statistical hyperbolicity in groups

Moon Duchin, Samuel Lelièvre and Christopher Mooney

Algebraic & Geometric Topology 12 (2012) 1–18
Bibliography
1 J Arias-de-Reyna, K Ball, R Villa, Concentration of the distance in finite-dimensional normed spaces, Mathematika 45 (1998) 245 MR1695717
2 K Ball, An elementary introduction to modern convex geometry, from: "Flavors of geometry", Math. Sci. Res. Inst. Publ. 31, Cambridge Univ. Press (1997) 1 MR1491097
3 D Y Burago, Periodic metrics, from: "Representation theory and dynamical systems", Adv. Soviet Math. 9, Amer. Math. Soc. (1992) 205 MR1166203
4 J W Cannon, Almost convex groups, Geom. Dedicata 22 (1987) 197 MR877210
5 S Cleary, J Taback, Thompson’s group F is not almost convex, J. Algebra 270 (2003) 133 MR2016653
6 M Coornaert, Mesures de Patterson–Sullivan sur le bord d’un espace hyperbolique au sens de Gromov, Pacific J. Math. 159 (1993) 241 MR1214072
7 S Dowdall, M Duchin, H Masur, Statistical hyperbolicity in Teichmüller space arXiv:1108.5416
8 S Dowdall, M Duchin, H Masur, Spheres in the curve complex arXiv:1109.6338
9 M Duchin, S Lelièvre, C Mooney, The geometry of spheres in free abelian groups arXiv:1004.0053
10 M Duchin, S Lelièvre, C Mooney, The sprawl conjecture for convex bodies, Preprint
11 M Duchin, C Mooney, Fine asymptotic geometry in the Heisenberg group arXiv:1106.5276
12 M Elder, S Hermiller, Minimal almost convexity, J. Group Theory 8 (2005) 239 MR2126733
13 A Eskin, D Fisher, K Whyte, Quasi-isometries and rigidity of solvable groups, Pure Appl. Math. Q. 3 (2007) 927 MR2402598
14 S M Gersten, Quadratic divergence of geodesics in CAT(0) spaces, Geom. Funct. Anal. 4 (1994) 37 MR1254309
15 S M Gersten, Divergence in 3-manifold groups, Geom. Funct. Anal. 4 (1994) 633 MR1302334
16 E Gluskin, V Milman, Randomizing properties of convex high-dimensional bodies and some geometric inequalities, C. R. Math. Acad. Sci. Paris 334 (2002) 875 MR1909931
17 S Hermiller, J Meier, Measuring the tameness of almost convex groups, Trans. Amer. Math. Soc. 353 (2001) 943 MR1804409
18 M Kapovich, B Leeb, 3-manifold groups and nonpositive curvature, Geom. Funct. Anal. 8 (1998) 841 MR1650098
19 G Kuperberg, From the Mahler conjecture to Gauss linking integrals, Geom. Funct. Anal. 18 (2008) 870 MR2438998
20 E Lutwak, Selected affine isoperimetric inequalities, from: "Handbook of convex geometry, Vol. A, B", North-Holland (1993) 151 MR1242979
21 Y Ollivier, Ricci curvature of Markov chains on metric spaces, J. Funct. Anal. 256 (2009) 810 MR2484937
22 Y Ollivier, C Villani, A curved Brunn-Minkowski inequality on the discrete hypercube arXiv:1011.4779
23 W Woess, Lamplighters, Diestel–Leader graphs, random walks, and harmonic functions, Combin. Probab. Comput. 14 (2005) 415 MR2138121